×

zbMATH — the first resource for mathematics

Canonical form and stationary subalgebras of points of general position for simple linear Lie groups. (English. Russian original) Zbl 0252.22015
Funct. Anal. Appl. 6, 44-53 (1972); translation from Funkts. Anal. Prilozh. 6, No. 1, 51-62 (1972).

MSC:
22E10 General properties and structure of complex Lie groups
57S20 Noncompact Lie groups of transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. M. Andreev, E. B. Vinberg, and A. G. Elashvili, ”Orbits of greatest dimensionality of semisimple linear Lie groups,” Funktsional’. Analiz i Ego Prilozhen.,1, No. 4, 3-7 (1967). · Zbl 0176.30301
[2] E. B. Vinberg, ”Invariant linear connectivities in homogeneous space,” Trudy Mosk. Matem. Ob-va,9, 191-210 (1960).
[3] G. B. Gurevich, Fundamentals of the Theory of Algebraic Invariants [in Russian], Gostekhizdat, Moscow (1948).
[4] R. W. Richardson, ”Conjugacy class in Lie algebras and algebraic groups,” Ann. Math.,81, No. 1, 1-15 (1967). · Zbl 0153.04501
[5] E. B. Dynkin, ”Semisimple subalgebras of semisimple Lie algebras,” Matem. Sb.,30, 349-462 (1952). · Zbl 0048.01701
[6] V. L. Popov, ”Criterion of stability of action of semisimple groups on a factorial manifold,” Izv. Akad. Nauk SSSR, Seriya Matem.,34, 523-532 (1970).
[7] W. C. Hsiang and W. Y. Hsiang, ”Differentiable actions of compact connected classical groups. II,” Ann. Math.,92, No. 2, 189-223 (1970). · Zbl 0205.53902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.